Scholion.ai

Assessing the quadratic approximation to the log likelihood function in nonnormal linear models

SALOMON MINKIN

Biometrika · 1983 · Volume 70 · Issue 2

DOI: 10.1093/biomet/70.2.367

Abstract

A general and simple technique for finding a bound for the error in the quadratic approximation to the log likelihood function is proposed. This bound allows a likelihood interpretation for confidence regions constructed from the quadratic approximation. Applications are illustrated using logit and log linear models.

Enable JavaScript for citation tools and additional paper interactions.